# SDR WI5R2020111900002

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: General aviation
- Aircraft: N864TX
- Make and model: Cessna 525
- Aircraft serial: 0864
- Aircraft time: 901 hours, 843 cycles
- Engine: Wilint FJ441AP
- Engine time: 901 hours, 843 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 66032
- Part serial: HW39645
- Condition: Damaged
- Location: Engine Ip
- Part time: 901 hours, 843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED HEARING A "RUMBLING" NOISE ACCOMPANIED BY VIBRATION DURING DESCENT FROM FL280.  FOLLOWING AN UNEVENTFUL LANDING, POST-FLIGHT INSPECTION REVEALED THE FAN ROTOR WAS DIFFICULT TO ROTATE BY HAND.  SUBSEQUENT BORESCOPE INSPECTION OF ENGINE SERIAL NUMBER (ESN) 290133'S COMPRESSOR SECTION REVEALED ONE MISSING INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR BLADE.  ESN 290133 WAS THEN REMOVED FROM THE AIRCRAFT AND SHIPPED TO THE REPAIR STATION FOR DISASSEMBLY, INVESTIGATION, AND REPAIR.  DISASSEMBLY OF ESN 290133 CONFIRMED ONE MISSING IPC ROTOR BLADE.  ADJACENT FAN STATOR VANES JUST FORWARD OF THE IPC ROTOR EXHIBITED TRAILING-EDGE DAMAGE.  INSPECTION OF THE IPC STATOR VANES AND HIGH PRESSURE COMPRESSOR ROTOR REVEALED NO DAMAGE, INDICATING THE LIBERATED IPC BLADE DID NOT ENTER THE ENGINE CORE.
